MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV XPANDER; ARTHROSCOPE

MEDTRONIC MEXICO S. DE R.L. DE CV XPANDER; ARTHROSCOPE
Model Number KPX203RB
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a healthcare professional via a manufacturer representative regarding a spinal therapy device used dur ing a procedure for a vertebral compression fracture at level l3.During the procedure, an 11-gauge bone access needle was used to access the pedicles, followed by insertion of a blunt tip guide wire to exchange the bone access needle with the t15d osteointroducer.While advancing the t15d osteointroducer over the guide wire, an obstruction was encountered that prevented smooth advancement.Upon identifying the issue, the guide wire was gently retracted to ensure it did not advance anteriorly into the vertebral body, and while maintaining firm control of the guide wire, additional pressure was applied to the t15d osteointroducer, allowing it to be carefully advanced into the appropriate position within the bone.The procedure was then completed without further incident, with no harm to the patient, no procedural delay, and no reported patient symptoms.Although the obstruction was overcome by applying increased force, it was noted that this could present a potential safety risk if not carefully managed, as inadvertent advancement of the guide wire through the anterior vertebral wall could pose a risk of injury to adjacent structures.
 
Event or Problem Description
Additional information received that device used for kyphoplasty procedure.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
XPANDER
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key24602693
Report Number9617601-2026-01819
Device Sequence Number18284731
Product Code HRX
UDI-Device Identifier00763000031626
UDI-Public(01)00763000031626(17)260718(10)232176790
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K101864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2026
Device Model NumberKPX203RB
Device Catalogue NumberKPX203RB
Device Lot Number232176790
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexMale